# SDR IPXA2017091521750

- Difficulty date: August 23, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO FLOORBEAM ANGLE AT BS 1842 AND LBL 7 IS CORRODED.  REPAIRED THE FLOORBEAM ANGLE IAW EA 011-5310-01-A6977, REV I/R, AND EO MD11-5310-65694-A.  MAJOR.
